MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938174
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that foreign matter (hair, particles, and lint) was observed in the outer packaging of thirty one (31) vented high volume inlets.Additionally, there are indications that hair, particles, or lint may also be present inside the inlet tubing; however, this cannot be confirmed with certainty due to limited visibility.This was discovered during inspection.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6 (update codes), h11.H11: based on evaluation of the reported particulate matter (pm) complaint, this event is determined to conform to a previously identified and well-characterized issue.An investigation has already been performed.The investigation concluded multiple failure modes related to multiple root causes associated with process/procedural controls, materials, environment, and machine/tooling during manufacturing.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - PLASTICOS Y MATERIAS PRIMAS PYMPSA -SP013600
3609-2 juan de la barrera
parque industrial el alamo
guadalajara, jalisco 44490
MX   44490
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25298912
Report Number1416980-2026-01765
Device Sequence Number9422601
Product Code LHI
UDI-Device Identifier00085412475790
UDI-Public(01)00085412475790(10)804038(17)280713
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938174
Device Catalogue NumberH938174
Device Lot Number804038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown